It's been 3 days since my last RT and I was doing great until yesterday. OMG it just came on out of nowhere, I know you all said it may happen but I really did think I'd be way better than this lol
I've started taking Oxycodone along with the paracetamol which I have to put down the PEG as I can only swallow a bit of water. It's making me so tidied I fall asleep after taking it! Also used it to feed today which I haven't done before, thankfully nothng exciting about that.
As I'm writing this I just remember the Laxido, definitely don't want that issue ever again! Must go find the box!
just plod on.
I spent most if the first two weeks post treatment sleeping on the sofa.
Base of tongue cancer. Out of radiotherapy January 2019
Blog about my cancer.
Sleep, sleep, sleep. Rest & recover Take pain meds on schedule, plus the Laxido. It does get better eventually.
This is perfectly normal to feel exhausted. Your body has gone through a very very harsh treatment. Take the time to look after yourself. I slept so much after the treatment...I had bought a onesie and a fluffy blanket as I knew that the side effect of the treatment would hit me hard. Be kind to yourself and take one day at a time.
HimDee just take it one day at a time don’t plan too,far I’m advance it will,get better l like Dani slept a lot in the first 2 weeks as long as I was hydrated and fed I just ate slept and kept my oral hygiene up. There will be light at the end of the tunnel.
Hazel aka RadioactiveRaz
My blog is www.radioactiveraz.wordpress.com HPV 16+ tonsil cancer Now 5 years post treatment. 35 radiotherapy 2 chemo T2N2NM.Happily getting on with living always happy to help
Know exactly what you mean. I finished RT 1 Sept. I'm sleeping so much! 9-10 hours at night, a kip in the morning on the sofa, go to bed for a couple of hours in the afternoon. I have enough energy to do a few things in the morning but by the afternoon I'm just watching tv if I'm not sleeping. And yes, laxido:) When I had the tonsillectomy I took morphine with no laxatives for 12 days... Don't want to do that again!